# SDR DHL2006804003

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Cfmint CFM562AFR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT OF FL340 NR 4 ENG FLAME-OUT.  ALL ENG PARAMETERS NORMAL AT TIME OF FLAME-OUT.  UNABLE TO RELIGHT AT FL340.  DESCENDED FL280 - RELIGHT SUCCESSFUL - ENG PARAMETERS NORMAL - ENG NR 4 FUNCTIONING.  PER CFM M/M 71-00-00 CHECKED CHIP DETECTORS ON NR 4 ENGINE, NO DEBRIS FOUND, EXAMINED FUEL FILTER, NO DEBRIS OR WATER FOUND, INLET AND EXHAUST, NO DEFECTS NOTED, N1 ROTATES FREELY, N2 ROTATES FREELY, FUEL.
